Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2016 | Journal Article | LibreCat-ID: 40066
Hardy–Stein identities and square functions for semigroups
R. Bañuelos, K. Bogdan, T. Luks, Journal of the London Mathematical Society 94 (2016) 462–478.
LibreCat | DOI

2013 | Journal Article | LibreCat-ID: 53419
Integral Brauer-Manin obstructions for sums of two squares and a power
F. Gundlach, Journal of the London Mathematical Society 88 (2013) 599–618.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Export / Embed